MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the coil protruded from the catheter tip.The target lesion area was located in the left internal iliac artery.A 10mm x 50cm interlock pe f-idc embolic was selected for use in a shaft graft placement.During the procedure, the device got stuck inside the distal part of the microcatheter.However, when the coil was removed, the coil protruded from the tip of the catheter.The coil was removed according to the procedure.The procedure was completed with another of the same device.No patient complications reported.
 
Additional Manufacturer Narrative
E1.Initial reporter city: togane city chiba prefecture (b)(4).Device evaluated by manufacturer: the device was returned for analysis.Visual inspection revealed that only the main coil was returned for this complaint.The main coil was returned completely raveled.The interlocking arm was not returned was detached.The main coil was returned stretched.The pusher was not returned.The zap tip has a smooth surface.Dimensional inspection of the main coli revealed that the overall dimension (od) of the zap tip and primary coil matches with specification.The number of fiber bundles did not meet the specifications.
 
Event or Problem Description
It was reported that the coil protruded from the catheter tip.The target lesion area was located in the left internal iliac artery.A 10mm x 50cm interlock pe f-idc embolic was selected for use in a shaft graft placement.During the procedure, the device got stuck inside the distal part of the microcatheter.However, when the coil was removed, the coil protruded from the tip of the catheter.The coil was removed together with the microcatheter by the use of a snare.The procedure was completed with another of the same device.No patient complications reported.
 
Event or Problem Description
It was reported that the coil protruded from the catheter tip.The target lesion area was located in the left internal iliac artery.A 10mm x 50cm interlock pe f-idc embolic was selected for use in a shaft graft placement.During the procedure, the device got stuck inside the distal part of the microcatheter.However, when the coil was removed, the coil protruded from the tip of the catheter.The coil was removed together with the microcatheter by the use of a snare.The procedure was completed with another of the same device.No patient complications reported.It was further reported that the detachment of the interlocking arm occurred outside the body.
 
Additional Manufacturer Narrative
E1.Initial reporter city: (b)(6).Device evaluated by manufacturer: the device was returned for analysis.Visual inspection revealed that only the main coil was returned for this complaint.The main coil was returned completely raveled.The interlocking arm was not returned was detached.The main coil was returned stretched.The pusher was not returned.The zap tip has a smooth surface.Dimensional inspection of the main coli revealed that the overall dimension (od) of the zap tip and primary coil matches with specification.The number of fiber bundles did not meet the specifications.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10587372
Report Number2134265-2020-13287
Device Sequence Number1257637
Product Code KRD
UDI-Device Identifier08714729845287
UDI-Public08714729845287
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2023
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0025491268
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2020
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer10/06/2020
11/12/2020
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date10/08/2020
11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER-5F ANGIOGRAPHIC CATHETER; GUIDE CATHETER-5F ANGIOGRAPHIC CATHETER; GUIDE CATHETER-5F ANGIOGRAPHIC CATHETER; GUIDEWIRE-TREASURE FLOPPY; GUIDEWIRE-TREASURE FLOPPY; GUIDEWIRE-TREASURE FLOPPY; INTRODUCER SHEATH-5F SHEATH; INTRODUCER SHEATH-5F SHEATH; INTRODUCER SHEATH-5F SHEATH; MICRO CATHETER-BREAKTHROUGH2M; MICRO CATHETER-BREAKTHROUGH2M; MICRO CATHETER-BREAKTHROUGH2M; GUIDE CATHETER-5F ANGIOGRAPHIC CATHETER; GUIDEWIRE-TREASURE FLOPPY; INTRODUCER SHEATH-5F SHEATH; MICRO CATHETER-BREAKTHROUGH2M